# SDR DALA2023120109894

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 70,832 hours, 23,224 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIIP 5810 DOOR 2R TWO PLATES MISSING ON DOOR FRAME. CORRECTIVE ACTION: INSTALLED TWO NEW PLATES ON DOOR 2R PER B757 AMM 52-11-00. OK FOR SERVICE. (4400836)
